SciELO - Scientific Electronic Library Online

vol.28 issue1ON SUMS OF BINOMIAL COEFFICIENTSA NOTE ON THE FIBER DIMENSION THEOREM author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BAIJU, T  and  JOHN, SUNIL JACOB. FINITISTIC SPACES IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.47-56. ISSN 0716-0917.

In this paper the concept of finitistic spaces in L-topological spaces is introduced by means of α-Q-covers of open L subsets. Also a characterization of finitistic spaces in the weakly induced L-topological spaces is obtained. Moreover the behavior of finitistic spaces under various types of maps such as fuzzy perfect maps is also investigated.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License